# SDR AALA20140705009

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 67,564 hours, 29,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: EDK61283
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD FORMER CRACKED.  INSTALLED RT WING NR 4 FORMER DOUBLER IAW WORK CARD 57-98-06 & EA M80-57-035589.
